MAUDE Adverse Event Report: HANGZHOU, AGS MEDTECH CO, LTD. REPLAY; HEMOSTASIS CLIP, GI

HANGZHOU, AGS MEDTECH CO, LTD. REPLAY; HEMOSTASIS CLIP, GI
Model Number 1170-02
Medical Device Problem Codes Mechanical Problem (1384); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
During a routine colonoscopy, the 16mm hemostasis clip malfunctioned upon deployment, exposing a piece of wire at the end of the deployed clip.The clip deployed and held tissue as intended.The clip was not removed after deployment per the doctor, he felt it was safer to leave the clip and let it pass naturally rather than remove it.There was no patient harm, but the product problem resulted in an exposed wire within the gi tract.

Brand Name
REPLAY
Common Device Name
HEMOSTASIS CLIP, GI
Manufacturer (Section D)
HANGZHOU, AGS MEDTECH CO, LTD.
building2,5,7,no.389 xingzhong
linping disctrict
hangzhou, zhejiang 31110 3
CH  311103
MDR Report Key20924614
Report Number2183446-2024-00006
Device Sequence Number17407246
Product Code PKL
UDI-Device Identifier00816734021491
UDI-Public00816734021491
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2024
Report Date (Section F) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1170-02
Device Catalogue Number1170-02
Device Lot Number081262
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/06/2024
Device Age6 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer12/06/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/13/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/11/2024